# SDR DL764050388

- Difficulty date: July 21, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 14,841 hours, 5,409 cycles
- Engine: Ge CF680C2*
- Engine time: 14,841 hours, 5,409 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706225
- Condition: Failed
- Location: Nr 2
- Part time: 14,841 hours, 5,409 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING APPROACH, THROTTLES WERE PLACED AT IDLE FOR A SPEED REDUCTION.  WHEN THROTTLES WERE ADVANCED HEARD A NOISE, RIGHT ENGINE STARTED TO SLOWLY ROLL BACK, SHUT DOWN ENG PER QRH.  REPLACED NR 2 ENGINE.
